MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC MAGNESIUM ASSAY

ROCHE DIAGNOSTICS MAGNESIUM GEN.2; PHOTOMETRIC MAGNESIUM ASSAY
Catalog Number 08058016190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The qc recovery data provided was acceptable.The field service engineer (fse) found that the system was contaminated.The fse exchanged the water supply and replaced the affected cuvette segment.A precision test was performed successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable magnesium gen.2 results for several patient samples on a cobas c 303 analytical unit.The customer provided an example of discrepant results for 1 patient plasma sample.The customer was prompted to repeat the patient samples as they were accompanied by critical flags applied by the middleware.The initial magnesium result was 3.9 mg/dl.The repeat result was 1.8 mg/dl.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2025.The alarm trace did not contain a conspicuous event.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
MAGNESIUM GEN.2
Common Device Name
PHOTOMETRIC MAGNESIUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23057774
Report Number1823260-2025-02884
Device Sequence Number8617887
Product Code JGJ
UDI-Device Identifier07613336121412
UDI-Public07613336121412
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058016190
Device Lot Number86016401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown